# SDR CALA2018120702528

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53470888200
- Condition: Damaged
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440 AFT CARGO CLEAT FR59 STR 39R-40R HAS ELENGATED HO LES(A3NB-53-4-6179) PER HAECO LCQ REF. NO. 9297344(33344). GENER ATED BY V061688. REMOVED AND REPLACED CLEAT STR 39R-40R FR 59 IAW A320 SRM 51-42- 11-001. WORK ACCOMPLISHED BY MECH  V061680 INSP LC-90
